Pacific Journal of Mathematics

On $\Lambda (p)$ sets.

Gregory F. Bachelis and Samuel E. Ebenstein

Article information

Source
Pacific J. Math., Volume 54, Number 1 (1974), 35-38.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911438

Mathematical Reviews number (MathSciNet)
MR0383005

Zentralblatt MATH identifier
0304.43013

Subjects
Primary: 43A46: Special sets (thin sets, Kronecker sets, Helson sets, Ditkin sets, Sidon sets, etc.)

Citation

Bachelis, Gregory F.; Ebenstein, Samuel E. On $\Lambda (p)$ sets. Pacific J. Math. 54 (1974), no. 1, 35--38. https://projecteuclid.org/euclid.pjm/1102911438


Export citation

References

  • [1] R. E. Edwards, Fourier Series: a Modern Introduction,Vol. II, New York, 1967.
  • [2] R. E. Edwards, E. Hewitt, and K. A. Ross, Lacunarityfor compact groups I, Indiana Univ. Math. J., 21 (1972), 787-806.
  • [3] K. Hoffman, Banach Spaces of Analytic Functions, Englewood Cliffs, New Jersey, 1962.
  • [4] H. P. Rosenthal, On subspaces of Lp, Annals of Math., 97 (1973), 344-373.
  • [5] W. Rudin, Trigonometricseries with gaps, J. Math. Mech., 9 (1960), 203-227.